Overcoming The Throat Feels Hot Accompanied By Coughing And Dizziness?

Illustration of Overcoming The Throat Feels Hot Accompanied By Coughing And Dizziness?
Illustration: Overcoming The Throat Feels Hot Accompanied By Coughing And Dizziness? regenexx.com

… I ful my throat like inflammation of my breath hot but my body is not hot. His race was dizzy and then coughed a little. What is the most appropriate handler for me?

1 Answer:

A good afternoon. Thank you for asking HealthReplies.com

The condition that you experience can occur due to several things that might occur namely

1. upper respiratory tract infection by a virus

2. infection by bacteria

3. inflammation of the throat to the tonsils

This is if it is experienced for less than 3 days with phlegm or snot that is still clear, it is very likely that you have experienced a virus so the thing that must be considered is to increase the immunity of your body so that it can take the fight against the virus that you experience in the following way

1. Get enough rest for about 6 to 8 hours per day

2. fruit and vegetable propagation

3. Propagation of water approximately 2 to 2.5 liters per day

4. avoid direct exposure to smoke or sneezing other people who are also sick with a mask

5. exercise and sun exposure

Further information

That's all the information we can say thank you

: by

Related Question

Menstruation Is Only Black Spots After Consumption Of Hormone Drugs?

Menstruation Is Only Black Spots After Consumption Of Hormone Drugs?

(11 months ago)

Good afternoon, I have been taking visanne for 2 weeks for the treatment of endometriosis since my consul went to the doctor. I menstruated and was given this drug, but for 2 weeks... Read more

How To Reduce Cholesterol And Uric Acid Levels?

How To Reduce Cholesterol And Uric Acid Levels?

(1 year ago)

sre, my cholesterol is 257 and uric acid 7.8 … how is that ?? the solution and what medicine should I take … simvastatin and allopurinol … please advise... Read more

Diarrhea And Nausea After Taking Anthelmintic?

Diarrhea And Nausea After Taking Anthelmintic?

(1 year ago)

Good night. One week ago I took worm medicine because it was recommended to take worm medicine every 6 months even though there were no signs of intestinal worms in my body (anal i... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *